Mathematische Zeitschrift

, Volume 229, Issue 1, pp 9–29 | Cite as

Helicoids with handles and Baker-Akhiezer spinors

  • Alexander I. Bobenko

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Alexander I. Bobenko
    • 1
  1. 1. Fachbereich Mathematik, Technische Universität Berlin, Strasse des 17. Juni 136, D-10623 Berlin, Germany (e-mail: bobenko@math.tu-berlin.de) DE

Personalised recommendations